- Retraction Note
- Open Access
Retraction Note: Landesman-Lazer type condition for second-order differential equations at resonance with impulsive effects
Advances in Difference Equations volume 2015, Article number: 204 (2015)
- The original article was published in Advances in Difference Equations 2014 2014:235
This article  has been retracted by Professor Ravi P Agarwal, Editor-in-Chief of Advances in Difference Equations.
Following publication of this article, it was brought to the attention of the editorial and publishing staff that this article has substantial overlap with an article by Jin Li, Jianlin Luo, and Zaihong Wang , published in November 2014 in Mathematical Modelling and Analysis.
This is a violation of publication ethics which, in accordance with the Committee on Publication Ethics guidelines, warrants a retraction of the article and a notice to this effect to be published in the journal.
Li, J, Zheng, M: Landesman-Lazer type condition for second-order differential equations at resonance with impulsive effects. Adv. Differ. Equ. 2014, 235 (2014)
Li, J, Luo, J, Wang, Z: Periodic solutions of second order impulsive differential equations at resonance via variational approach. Math. Model. Anal. 19(5), 664-675 (2014)
The online version of the original article can be found under doi:10.1186/1687-1847-2014-235.
About this article
Cite this article
Li, J., Zheng, M. Retraction Note: Landesman-Lazer type condition for second-order differential equations at resonance with impulsive effects. Adv Differ Equ 2015, 204 (2015). https://doi.org/10.1186/s13662-015-0446-2